Previous |  Up |  Next


The invariance of the $n$-th semivariational approximation with respect to the polynomial bases and its coincidence with the $n$-th Padé approximation at the basic time instants are proved for the case of the homogeneous abstract parabolic equation. The method and theorems are also extended to parabolic problems with inhomogeneous boundary conditions and to equations with two positive definite operators.
[1] I. Hlaváček: On a semi-variational method for parabolic equations I. Aplikace matematiky 17 (1972), 5, 327-351. MR 0314285
[2] A. Ralston: A first course in numerical analysis. Mc Graw-Hill, 1965. MR 0191070 | Zbl 0139.31603
[3] I. Hlaváček J. Nečas: On inequalities of Korn's type. Archive for Rational Mechanics and Analysis, 36, 4, 1970, 305-344. DOI 10.1007/BF00249518 | MR 0252844
[4] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Prague, Academia 1967. MR 0227584
[5] J. Douglas, Jr. T. Dupont: Galerkin methods for parabolic equations. SIAM J. Numer. Anal. 7, 1970,4, 575-626. MR 0277126
[6] R. S. Vargа: Matrix iterative Analysis. Prentice-Hall, 1962. MR 0158502
Partner of
EuDML logo